MathSciNet Relay Station
MathSciNet bibliographic data
MR373889 (51 #10089) 02K15
Grigorieff, Serge Intermediate submodels and generic extensions in set theory. Ann. Math. (2) 101 (1975), 447–490.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement